MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE WINN GUIDE WIRES

ABBOTT VASCULAR HI-TORQUE WINN GUIDE WIRES
Catalog Number 1012475
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when removing the ht winn guide wire from its packaging it was observed that the distal part of the guide wire tip had no coating and the coils were exposed.Another guide wire was used to successfully complete the procedure.There was no patient involvement and no clinically significant delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported peeled / delaminated could not be confirmed.A review of the corrective and preventive actions (capa) database was performed and revealed no related complaint assessment nonconformities.The electronic lot history record (elhr) revealed no associated manufacturing nonconformities issued to the reported lot.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation determined the reported peeled / delaminated appears to be related to the operational context of the procedure.In this case, it was reported that the polymer was missing from the distal tip.Analysis of the returned wire noted no polymer separated.It should be noted that the winn guide wire specifications state that the tip of the wire has exposed coils for 4-7 mm.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
HI-TORQUE WINN GUIDE WIRES
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18880248
Report Number2024168-2024-03148
Device Sequence Number18102681
Product Code DQX
UDI-Device Identifier08717648156908
UDI-Public(01)08717648156908(17)250331(10)3041171
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K101648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number1012475
Device Lot Number3041171
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown